# SDR 98ZZZX1530

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- System (JASC): 3150 · Central Warning
- Part: Caution Panel
- Part number: 209075325045
- Condition: Failed
- Location: Inst Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENTLY COMPLETELY CUT OFF AND WILL NOT LIGHT MASTER CAUTION.  UNIT REMOVED AND SENT FOR OVERHAUL.  SUBMITTER CONTROL NR 98-4-1.
